# SDR DALA2019100295637

- Difficulty date: September 29, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 71,392 hours, 26,976 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND IN AFT CARGO ON LOWER FRAME STA 1600 LH AT APPROX. STR 25. CORRECTIVE ACTION: CUT OUT DAMAGED AREA AT STA 1600 BTW STR 25 & 26. FABRICATED FRAME REPAIR AND 2 STRINGER CLIPS IAW B757 SRM 53-00-07 REP 5 INSTALLED FRAME REPAIR AND 3 EA STRINGER CLIPS AT STA 1600 BTW STR 24 L TO 26 L IAW B757 SRM 53-00-07 REP 5 DETAIL III INSPECTION THRESHOLD IS ZONE 1 CATEGORY B REPAIR 37,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION OR 50,000 AIRFRAME FLIGHT CYCLES WHICH EVER COMES FIRST.
